Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 40, NWS Cleveland, OH

May 31, 2013Huron County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 31, 2013, 3:34 PM EDT for Huron County, Ohio. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2013, 3:34 PM EDT (19:34 UTC)
Expired
May 31, 2013, 4:15 PM EDT
In force
41 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Huron County, OH

The radar

The Cleveland radar (KCLE), 73 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.6 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 314 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
314 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WUUS51 KCLE 311934
SVRCLE
OHC077-312015-
/O.NEW.KCLE.SV.W.0040.130531T1934Z-130531T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
334 PM EDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HURON COUNTY IN NORTH CENTRAL OHIO

* UNTIL 415 PM EDT

* AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTH OF WILLARD...AND
  MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FITCHVILLE...
  NORWALK...
  NEW LONDON...
  WAKEMAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4100 8283 4128 8284 4129 8283 4128 8235
      4107 8234 4106 8243 4100 8244 4099 8277
TIME...MOT...LOC 1934Z 224DEG 32KT 4115 8268

$$

LAPLANTE
2 follow-up statements
732 
WWUS51 KCLE 312004
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
404 PM EDT FRI MAY 31 2013

OHC077-312015-
/O.CON.KCLE.SV.W.0040.000000T0000Z-130531T2015Z/
HURON OH-
404 PM EDT FRI MAY 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR HURON COUNTY...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WILLARD TO GREENWICH...MOVING NORTHEAST AT 35 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
MONROEVILLE...NORWALK AND WAKEMAN.

LAT...LON 4100 8283 4128 8284 4129 8283 4128 8235
      4107 8234 4106 8243 4100 8244 4099 8277
TIME...MOT...LOC 2004Z 224DEG 32KT 4111 8265 4109 8246

$$

MAYERS
343 
WWUS51 KCLE 312016
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
416 PM EDT FRI MAY 31 2013

OHC077-312026-
/O.EXP.KCLE.SV.W.0040.000000T0000Z-130531T2015Z/
HURON OH-
416 PM EDT FRI MAY 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR HURON COUNTY EXPIRES AT 415 PM
EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4100 8283 4128 8284 4129 8283 4128 8235
      4107 8234 4106 8243 4100 8244 4099 8277
TIME...MOT...LOC 2004Z 224DEG 32KT 4111 8265 4109 8246

$$

MAYERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:15 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 31, 2:15 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
215 PM EDT FRI MAY 31 2013

.SYNOPSIS...
A BROAD AREA OF HIGH PRESSURE OVER THE EASTERN ATLANTIC OCEAN WILL
CONTINUE TO PUMP WARM AND HUMID AIR INTO THE REGION THROUGH
SATURDAY. LOW PRESSURE WILL MOVE SLOWLY TO THE CENTRAL GREAT LAKES
BY SUNDAY MORNING AND FORCE A COLD FRONT EAST ACROSS THE AREA SUNDAY
EVENING. HIGH PRESSURE WILL BUILD EAST INTO THE REGION ON MONDAY
FORCING MUCH COOLER AIR EAST. THE HIGH WILL BECOME ABSORBED INTO
ANOTHER HIGH PRESSURE WELL NORTH OF THE GREAT LAKES BY WEDNESDAY AND
THEN SHIFT OFF THE EAST COAST BY FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...UPDATED HOURLY TEMPS...DEW POINTS...CLOUDS...POPS FROM
THE MORNING INTO THE AFTERNOON. OTHERWISE...NO SIGNIFICANT CHANGES.

PREVIOUS DISCUSSION...
ATLANTIC HIGH PRESSURE WILL CONTINUE TO BE THE DOMINATING WEATHER
FEATURE FOR TODAY. ALTHOUGH...THIS FEATURE IS GRADUALLY BEING NUDGED
A BIT FURTHER EAST ALLOWING THE ACTIVE ZONE OF CONVECTION TO SHIFT
FURTHER EAST TOWARD OUR AREA.

MODELS SUGGEST A 500 MB JET STREAK WILL PUSH INTO LAKE MICHIGAN BY
12Z THIS MORNING AND THE RIGHT REAR QUAD OF THE JET MAXIMA WILL BE
OVER THE WESTERN PORTIONS OF THE FORECAST AREA. THIS ENERGY WILL
SUPPORT THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS THE
TOLEDO AND FINDLAY AREAS. FURTHER EAST...IT APPEARS TO BE LESS
FAVORABLE FOR CONVECTION DUE TO LACK OF SUPPORT ALOFT IN THE MORNING
BUT WE WILL RELY ON INSTABILITY TO HELP DEVELOP ACTIVITY FURTHER
EAST DURING THE AFTERNOON. SO WILL SPREAD SHOWER CHANCE FROM WEST TO
EAST DURING THE MORNING HOURS ACROSS THE AREA. LATEST SPC OUTLOOK
FOR SEVERE SHOWS A SLIGHT RISK ACROSS WESTERN THIRD OF OHIO FOR
TODAY. THIS SEEMS REASONABLE CONSIDERING THE UPPER LEVEL
SUPPORT...MOISTURE AND INSTABILITY IN PLACE FOR THIS AFTERNOON. AS
ALWAYS...WILL HAVE TO MONITOR FOR SEVERE THUNDERSTORM THREAT TODAY.

TEMPERATURES COULD BE A BIT OF A CHALLENGE TODAY AS 850 MB
TEMPERATURES WILL RUN ABOUT 2 DEGREES COOLER THAN YESTERDAY. WILL
LIKELY GO WITH TEMPERATURES FAIRLY CLOSE TO YESTERDAY IN THE EAST
HALF OF THE FORECAST AREA AND SLIGHTLY COOLER IN THE EXTREME WEST.
COOLER TEMPERATURES IN THE WEST WILL BE A RESULT OF CONVECTION
KNOCKING TEMPERATURES BACK A PEG.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
HEAT AND HUMIDITY HANG AROUND AGAIN TONIGHT AND THEREFORE SO DOES
THE INSTABILITY. YET ANOTHER EVEN MORE POTENT JET STREAK RACES
NORTHEAST INTO THE CENTRAL GREAT LAKES. THIS FEATURE WILL PLACE THE
RIGHT REAR QUAD ACROSS THE LOCAL AREA ONCE AGAIN PROVIDING SOME
SUPPORT FOR THE THREAT OF SHOWERS AND THUNDERSTORMS THROUGH THE
NIGHT. THE BEST CHANCE STILL APPEARS TO BE IN THE WEST CLOSER TO THE
JET MAXIMUM BUT CANT RULE OUT AN ISOLATED SHOWER AND THUNDERSTORM IN
THE EAST.

PRECIPITABLE WATER VALUES JUMP UP TO AROUND 1.8 FOR SATURDAY INTO
SUNDAY AHEAD OF THE COLD FRONT. ANY THUNDERSTORMS THAT DO DEVELOP
COULD PRODUCE SOME LOCALLY HEAVY RAIN DURING THIS TIME FRAME. WARM
CLOUD DEPTH REACHES 11000 FEET THROUGH THIS PERIOD AS WELL. STORM
MOTION IS NOT EXPECTED TO BE REAL SLOW SO THIS SHOULD ALLEVIATE
POTENTIAL FOR ONE STORM PRODUCING A LOT OF HEAVY RAIN IN ONE
LOCATION. HOWEVER...POTENTIAL EXISTS FOR A PERIOD OF TRAINING
THUNDERSTORMS ESPECIALLY SATURDAY INTO SATURDAY NIGHT. SOME
LOCATIONS...ESPECIALLY OVER ERIE AND CRAWFORD COUNTIES OF
PENNSYLVANIA HAVE RECEIVED CONSIDERABLE RAINFALL IN THE LAST FEW
DAYS. WILL HAVE TO MONITOR THIS SITUATION FOR THE POSSIBILITY OF
ISSUING A FLOOD WATCH AT SOME POINT IN THE NEXT 24 HOURS AS RAINFALL
AMOUNTS COULD REACH BETWEEN 1 AND 3 INCHES BY THE TIME THIS IS OVER
ON SUNDAY. DUE TO THE DRY CONDITIONS OVER MUCH OF THE AREA...IT IS
ANTICIPATED THAT SMALL STREAMS...CREEKS AND AREAS WHERE PONDING OF
WATER OCCURS WILL BE THE MOST LIKELY TO BE AFFECTED BY THE HEAVY
RAIN POTENTIAL.

LOW PRESSURE IS EXPECTED TO MOVE EAST ACROSS THE CENTRAL GREAT LAKES
ON SUNDAY FOLLOWED BY A COLD FRONT THAT WILL MOVE THROUGH THE REGION
SUNDAY AFTERNOON AND EVENING. DUE TO THE INCREASED
INSTABILITY...THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS EACH
DAY THROUGH SUNDAY MORNING ACROSS THE AREA. MAIN THREATS APPEAR TO
BE LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. WILL BE MONITORING
THE SITUATION THROUGH THE PERIOD AS STORMS DEVELOP.

DRIER AIR FOLLOWS THE COLD FRONT FAIRLY QUICKLY SUNDAY NIGHT INTO
MONDAY AS HIGH PRESSURE BUILDS EAST INTO THE FORECAST AREA. THE HIGH
WILL BRING A RETURN BACK TO FAIR WEATHER MONDAY INTO MONDAY NIGHT.
THE DOWN SIDE IS THE COLD AIR ADVECTION EXPECTED WITH THE COLD
FRONT. WE WILL LIKELY SEE HIGHS ON MONDAY ABOUT 20 DEGREES COLDER
THAN TODAY WITH HIGHS GENERALLY IN THE 60S. LOWS MONDAY NIGHT WILL
DIP INTO THE 40S TO LOWER 50S.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
THE LONG TERM PORTION OF THE FORECAST WILL BE DOMINATED BY A LARGE
AREA OF CANADIAN HIGH PRESSURE. BY TUESDAY THE HIGH SHOULD EXTEND
FROM NORTHWEST ONTARIO TO THE MIDWEST. THE ONLY FLY IN THE OINTMENT
TUESDAY IS STRONG SHORTWAVE CROSSING EXTREME EASTERN ONTARIO INTO
NEW ENGLAND. AT THIS TIME IT STILL SEEMS THAT ANY THREAT OF
PRECIPITATION SHOULD STAY NORTHEAST OF THE AREA.

THE SURFACE HIGH WILL PASS BY TO THE NORTH MID WEEK WITH AN EXTENDED
PERIOD OF NORTHEAST TO EAST FLOW. THIS WILL KEEP TEMPERATURES
GENERALLY BELOW NORMAL THE FIRST HALF OF THE WEEK ESPECIALLY NEAR
LAKE ERIE. THE NEXT CHANCE FOR SHOWERS MAY COME AS EARLY AS
WEDNESDAY NIGHT OR THURSDAY THROUGH A COMBINATION OF OVER RUNNING
AND WARM ADVECTION FROM THE WEST. AT THE VERY LEAST WE SHOULD SEE AN
INCREASE IN CLOUDS BY THURSDAY. TEMPERATURES SHOULD RECOVER TO NEAR
NORMAL BY THURSDAY ASSUMING WE DO NOT BECOME OVERCAST WITH SHOWERS.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
A BAND OF SHOWERS ASSOCIATED WITH A DISTURBANCE IN THE ATMOSPHERE
WILL MAKE ITS WAY EAST ACROSS OHIO TODAY. SOME THUNDERSTORMS HAVE
DEVELOPED AND WILL CONTINUE TO DEVELOP OUT AHEAD OF THE MAIN BAND OF
SHOWERS. THESE THUNDERSTORMS ARE SCATTERED IN COVERAGE...SO HAVE
KEPT THE TEMPO THUNDERSTORM FORECAST FOR ALL TAF SITES. ANY
THUNDERSTORMS THAT DO PASS OVER TAF SITES COULD CAUSE VISIBILITIES
TO BRIEFLY DROP TO IFR AND WINDS TO INCREASE IN SPEED. THE SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO BE EAST OF THE FORECAST AREA BY
EARLY MORNING SATURDAY. HOWEVER...ANOTHER BAND OF SHOWERS WILL
MOVE IN QUICKLY BEHIND THEM. ANY BREAK IN SHOWERS THAT DOES OCCUR
WILL LIKELY BE BRIEF. THE SECOND BAND OF SHOWERS WILL LIKELY
DECREASE IN INTENSITY AS IT MOVES EAST...FOR NOW HAVE KEPT
VICINITY SHOWERS AT THE EASTERN TAF SITES THROUGH THE TAF PERIOD.
WINDS WILL REMAIN GUSTY FROM THE SOUTH/SOUTHWEST THROUGH TONIGHT
BEFORE DROPPING OFF IN THE OVERNIGHT HOURS. WINDS WILL BECOME
GUSTY AGAIN SATURDAY MORNING.

.OUTLOOK...NON VFR CONDITIONS LIKELY SATURDAY INTO SUNDAY WITH
SHOWERS/THUNDERSTORMS. NON-VFR CEILINGS POSSIBLE SUNDAY NIGHT AND
MONDAY MORNING NE OH/NW PA.

&&

.MARINE...
THE SOUTH FLOW WILL CONTINUE ON LAKE ERIE. WHILE THE GRADIENT IS
RELATIVELY WEAK TODAY...THERE WILL BE SOME THUNDERSTORMS WITH
LOCALLY STRONGER WINDS/WAVES. THE GRADIENT WILL INCREASE ON SATURDAY
AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT IS EXPECTED TO
CROSS THE LAKE SUNDAY MORNING. THE COMBINATION OF LOW PRESSURE OVER
THE NORTHERN LAKES...RISING PRESSURES FRO THE WEST...AND WEAK COLD
ADVECTION WILL PROBABLY MAKE FOR A CHOPPY LAKE ON SUNDAY AND SMALL
CRAFT ADVISORIES MAY BE NEEDED. WINDS WILL VEER FROM SOUTHWEST TO
WEST AND EVENTUALLY NORTH AND NORTHEAST MONDAY INTO TUESDAY AS
CANADIAN HIGH PRESSURE BUILDS ACROSS THE GREAT LAKES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...TK/LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KOSARIK
AVIATION...YEAGER
MARINE...KOSARIK
Hazardous weather outlook, May 31, 6:30 AM EDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
630 AM EDT FRI MAY 31 2013

OHZ003-006>008-017-018-027-028-036-011030-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
630 AM EDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY THROUGH SUNDAY
MORNING. THE MAIN THREATS WILL ONCE AGAIN BE STRONG DAMAGING WINDS
AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ009>014-019>023-029>033-037-038-047-089-PAZ001>003-011030-
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
630 AM EDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY THROUGH SUNDAY
MORNING. THE MAIN THREATS WILL BE STRONG DAMAGING WINDS AND LARGE
HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-011030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
630 AM EDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY THROUGH SUNDAY
MORNING. THE MAIN THREATS WILL BE STRONG THUNDERSTORM WINDS AND
LARGE HAIL.

LOMBARDY

In the hours before

Special weather statement, May 31, 3:28 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
328 PM EDT FRI MAY 31 2013

OHZ007>013-018>022-027>032-036>038-047-312030-
ASHLAND-CRAWFORD-CUYAHOGA-ERIE-GEAUGA-HOLMES-HURON-KNOX-LAKE-LORAIN-
MARION-MEDINA-MORROW-OTTAWA-PORTAGE-RICHLAND-SANDUSKY-SENECA-STARK-
SUMMIT-WAYNE-WYANDOT-
328 PM EDT FRI MAY 31 2013

...SPECIAL WEATHER STATEMENT FOR ASHLAND...CRAWFORD...CUYAHOGA...
EASTERN OTTAWA...EASTERN SANDUSKY...EASTERN SENECA...EASTERN
WYANDOT...ERIE...GEAUGA...HOLMES...HURON...KNOX...LAKE...LORAIN...
MARION...MEDINA...MORROW...PORTAGE...RICHLAND...STARK...SUMMIT AND
WAYNE COUNTIES UNTIL 430 PM EDT...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
BROKEN LINE OF SHOWERS AND THUNDERSTORMS THAT WERE GRADUALLY
STRENGTHENING. SMALL HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH
SOME OF THE STRONGER STORMS MAINLY FROM VERMILION TO MARION THROUGH
430 PM.

REL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 2:49 PM EDTSpecial Marine WarningCLE116 min
May 31, 4:30 PM EDTSpecial Marine WarningCLE75 min
May 31, 4:54 PM EDTSevere Thunderstorm WarningCLEMarion, Wyandot51 min
May 31, 5:19 PM EDTSevere Thunderstorm WarningCLECrawford, Morrow41 min
May 31, 5:36 PM EDTSevere Thunderstorm WarningCLEHuron, Richland39 min
May 31, 6:12 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina48 min
May 31, 6:18 PM EDTSpecial Marine WarningCLE117 min
May 31, 6:20 PM EDTSevere Thunderstorm WarningCLEErie25 min
May 31, 6:40 PM EDTSevere Thunderstorm WarningCLECuyahoga50 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.